# SDR SB06005

- Difficulty date: January 18, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 81103501
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 52,744 hours, 42,485 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BDL - EN ROUTE AT FL230, THE CABIN ALTITUDE WARNING HORN BEGAN SOUNDING.  CABIN ALTITUDE WAS AT 10,000 FEET. CREW DESCENDED FLIGHT TO 10,000 FEET, SELECTED PACKS TO HIGH AND CABIN BEGAN TO PRESSURIZE NORMALLY.  FLIGHT DIVERTED TO BDL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED LEAK DOWN RATE CHECK PER JOB CARD J321-30-00.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER PER MM 21-31-21 AND CABIN SELECTOR PANEL PER MM 21-31-25.  OPERATIONAL CHECK GOOD.  ALSO, ADJUSTED AND REPAIRED LEAKS AT MAIN ENTRY DOOR.  AIRCRAFT OK FOR SERVICE.
